Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have leukemia. Fingers and feet go numb. What to do?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 1649 Questions
my nice has leukemia her fingers and feet are going num, is this normal the doctor we are using said yes, we ask for second opp she said threr was no need , sorry for miss spelled words.
Posted Wed, 30 Oct 2013 in Blood Cancer(Leukemia)
Answered by Dr. Lohit K 1 hour later
Brief Answer:
Yes.this is normal in leukemia.Supplement vitamins

Detailed Answer:
Hi, Thanks for using XXXXXXX

Yes, this is one of the associated symptoms that usually present with leukemia. No need to worry specifically for that.
The main reason for numbness is vitamin deficiency as due to leukemia the vitamins have been used by cancer cells for its growth and division. This might have caused neuropathy or due to variation in nutrient supply to periphery.

So supplement her with B complex capsules containing B6 (Pyridoxine) and B12 (Methyl Cobalamine). Keep her extremities warm. Give her plenty of fluids, fruits and vegetables along with her other medications.
If this persists you can discuss with your doctor to start with neuroprotective drugs like pregabalin.

Hope this helps you.

Wish your niece and your family a very good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Oncologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor